# SDR DALA12010320938

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 454-611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=54 REPAIR PLUGS STA Y=454-457 Y=577-582 AND Y=607-611 AT FLOOR CABIN ESTRUCTURE IN REF NRC OM828H CARD 47 ZONE 58 AND (T0 262795) (FCS). REF NRC (T0 263825) REPAIR PLUGS WERE REPLACED IAW SRM 53-05, FIG 4A AND 51-30-1.
